Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using AHA for about a week and a half now, and have been breaking out badly. From reading the boards, I know this is normal, especially since I've used BP for over three years and this is the first time I've really stopped using it. But I'm going to be having pictures down in a few weeks and I'm nervous that the initial breakout will still have its effects. For those that have used AHA, how long is the intital breakout?

Share this post


Link to post
Share on other sites

I'm using the Alpha Hydrox AHA Enhanced Lotion. My skin's overall tone has been looking great, but I've just been getting little whiteheads here and there.

Share this post


Link to post
Share on other sites

Hmm. I'm more inclined to think that it's a reaction from quitting the BP than from starting the AHA. AHA has never caused me to break out, nor have I heard about it causing breakouts in the numerous threads I've read on the topic. However, everyone's skin is different (this site is a testament to that), so who knows?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×